Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 69, NWS Midland/Odessa, TX

May 23, 2018Culberson County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2018, 3:27 PM CDT for Culberson County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2018, 3:27 PM CDT (20:27 UTC)
Expired
May 23, 2018, 4:15 PM CDT
In force
48 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

County Culberson County, TX

The radar

The Midland/Odessa radar (KMAF), 203 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 4:15 PM CDTTSTM WND GST 5521 W Orla, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS54 KMAF 232027
SVRMAF
TXC109-232115-
/O.NEW.KMAF.SV.W.0069.180523T2027Z-180523T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
327 PM CDT WED MAY 23 2018

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Culberson County in southwestern Texas...

* Until 415 PM CDT.

* At 327 PM CDT, a severe thunderstorm was located 27 miles north of
  Kent, moving north at 25 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Culberson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3138 10420 3140 10447 3191 10455 3190 10409
TIME...MOT...LOC 2027Z 184DEG 22KT 3145 10434 

HAIL...1.50IN
WIND...70MPH
 
$$

29
2 follow-up statements
137 
WWUS54 KMAF 232046
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
346 PM CDT WED MAY 23 2018

TXC109-232115-
/O.CON.KMAF.SV.W.0069.000000T0000Z-180523T2115Z/
Culberson TX-
346 PM CDT WED MAY 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN CULBERSON COUNTY...

At 346 PM CDT, a severe thunderstorm was located 28 miles southwest
of Orla, or 34 miles southeast of Pine Springs, moving north at 30
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
northeastern Culberson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3146 10418 3147 10448 3191 10455 3190 10409
TIME...MOT...LOC 2046Z 184DEG 26KT 3161 10433 

HAIL...1.50IN
WIND...70MPH
 
$$

29
756 
WWUS54 KMAF 232054
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
354 PM CDT WED MAY 23 2018

TXC109-232115-
/O.CON.KMAF.SV.W.0069.000000T0000Z-180523T2115Z/
Culberson TX-
354 PM CDT WED MAY 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN CULBERSON COUNTY...

At 353 PM CDT, a severe thunderstorm was located 26 miles west of
Orla, or 32 miles southeast of Pine Springs, moving north at 30 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
northeastern Culberson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3157 10416 3158 10450 3191 10455 3190 10409
TIME...MOT...LOC 2053Z 183DEG 24KT 3168 10433 

HAIL...1.75IN
WIND...70MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:17 PM CDT, 10 minutes earlier.

Area forecast discussion, May 23, 3:17 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
317 PM CDT Wed May 23 2018

.UPDATE...Severe Thunderstorm Watch #118 has been issued for
Southeast New Mexico and Far West Texas thru 03Z.

&&

.PREV DISCUSSION... /issued 239 PM CDT Wed May 23 2018/

DISCUSSION...As of 2:00 PM CDT Wednesday...if you like very or
extremely hot weather than this weekend and next week is for you.

Have a strong storm over the Davis Mtns at this time. Some more
storms are starting to form over the Guadalupe Mtns. These storms
will continue to increase in coverage and intensity this
aftn/evening over SE NM and West Texas as moisture is banked
against the mtns in combination with intense heating and upslope
flow. These storms will (should) dissipate before reaching the
central PB tonight since they will be moving into the ridge and BL
stabilization. Have followed the 12Z NAM NEST since it seems to
have a good handle on the pattern. Storms could have gusty
winds...large hail...and very heavy rains. Even though CAPE's will
be in excess of 3000 J with little CIN in SE New Mexico and West
Texas the limiting factor will be weak vertical shear.

Storms will be on the decrease late tonight then dry weather is
expected thru the weekend as ridging builds over the southern
Plains. With the H85 ridge edging closer and the the low level
moisture mixing temps will rise to record levels over the weekend.
Expect temps 100-105 over the PB...around 105 in the Trans
Pecos...and 110+ possible over the Rio Grande. Temps will be
similar on Monday.

Ridging will remain entrenched over the southern Plains next week.
Have kept the CWA mainly dry...but there could be enough moisture
trapped under the ridge combined with intense heating for an
isolated storm. But the main story will be the extremely hot
temperatures. With H85 temps exceeding 30C...and as hot as 34C
from Tue thru Thursday it's possible we can break the all-time
high temperature record for the month of May at Midland Intl Air
and Space Port (the current all-time record for May at MAF is 108
degrees set in 1989 and 2000). For now...have high temps Tue and
Wed around 105 in the PB...up to 110 in the Trans Pecos...and up
to 115 along the Rio Grande. It's entirely possible that high
temps could be as much as five degrees hotter than the current
forecast.

The temperatures next week will be dangerously hot. Remember to
wear loose clothing and drink plenty of water (stay away from
caffeine and alcohol since that will dehydrate you). Do not leave
children...the elderly...and pets unattended in vehicles! Remember
to stay hydrated!

Strobin

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     69  93  72  98 /  10   0  10  10
Carlsbad                       63  92  67  99 /  40  10  10   0
Dryden                         70  94  72  97 /  20   0  10  10
Fort Stockton                  67  92  70  98 /  40  10  10  10
Guadalupe Pass                 62  85  68  90 /  30  10  10   0
Hobbs                          62  91  65  96 /  40   0  10   0
Marfa                          60  87  63  91 /  30  30  10  10
Midland Intl Airport           69  93  71  98 /  10   0   0   0
Odessa                         68  93  71  98 /  20   0   0   0
Wink                           68  94  70 100 /  40   0  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

99/33
Hazardous weather outlook, May 23, 1:18 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
118 PM CDT Wed May 23 2018

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241830-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
118 PM CDT Wed May 23 2018 /1218 PM MDT Wed May 23 2018/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible this afternoon and evening mainly across
southeast New Mexico southward to the Guadalupe and Davis Mountains.
A few storms will also be possible across the far western and
northwestern Permian Basin south to the Big Bend area. Storms could
become strong with a few severe, large hail, damaging winds, and
locally heavy rain being the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms, some strong, are possible Thursday mainly in the
Davis Mountains area. Strong winds and heavy rain will be the main
threats. A few storms will possible on Friday across the eastern
areas.

The weather is expected to turn unusually hot starting Saturday and
will gain momentum through the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, May 23, 1:29 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
129 PM CDT WED MAY 23 2018

TXZ058-074-231915-
Reeves County and Upper Trans Pecos TX-
Davis/Apache Mountains Area TX-
129 PM CDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REEVES AND
NORTHEASTERN JEFF DAVIS COUNTIES UNTIL 215 PM CDT...

At 128 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Kent, moving northeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Reeves
and northeastern Jeff Davis Counties.

This includes the following highways...
 Interstate 10 between mile markers 186 and 194.
 Interstate 20 between mile markers 0 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3079 10410 3091 10424 3113 10405 3090 10376
TIME...MOT...LOC 1828Z 226DEG 6KT 3090 10411

24
Special weather statement, May 23, 2:17 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
217 PM CDT WED MAY 23 2018

TXZ074-232000-
Davis/Apache Mountains Area TX-
217 PM CDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFF DAVIS AND EAST
CENTRAL CULBERSON COUNTIES UNTIL 300 PM CDT...

At 216 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorm 15 miles southeast of Kent, moving east at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Kent and Buffalo Trail Scout Camp.

This includes Interstate 10 between mile markers 170 and 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3117 10422 3090 10379 3088 10376 3073 10401
      3104 10436
TIME...MOT...LOC 1916Z 289DEG 5KT 3089 10407

24
Special weather statement, May 23, 2:43 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
243 PM CDT WED MAY 23 2018

TXZ057-058-074-232030-
Van Horn and Highway 54 Corridor TX-
Reeves County and Upper Trans Pecos TX-
Davis/Apache Mountains Area TX-
243 PM CDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REEVES AND EAST
CENTRAL CULBERSON COUNTIES UNTIL 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Kent, moving north at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Reeves
and east central Culberson Counties.

This includes Interstate 10 between mile markers 164 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3116 10408 3101 10440 3136 10460 3151 10418
TIME...MOT...LOC 1943Z 170DEG 17KT 3119 10428

24
Special weather statement, May 23, 2:44 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
144 PM MDT WED MAY 23 2018

NMZ027-028-232030-
Eddy County Plains NM-Guadalupe Mountains of Eddy County NM-
144 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDDY COUNTY UNTIL
230 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Carlsbad Caverns National Park, or 26 miles north
of Pine Springs, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Carlsbad Caverns National Park, Lincoln National Forest and Queen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3242 10477 3249 10454 3227 10436 3208 10455
      3205 10468 3208 10477 3225 10485 3231 10485
TIME...MOT...LOC 1943Z 241DEG 7KT 3227 10468

67
Local storm report, May 23, 2:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
259 PM CDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     CARLSBAD                32.40N 104.24W
05/22/2018                   Eddy               NM   PUBLIC

            TIN ROOF ON TOP OF SEARS STORE IN CARLSBAD WAS RIPPED
            APART BY THUNDERSTORM WIND GUSTS.

&&

MATT.SALERNO

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:10 PM CDTSpecial Weather StatementMAFJeff Davis35 min
May 22, 7:21 PM CDTSpecial Weather StatementMAFLoving39 min
May 22, 7:21 PM CDTSevere Thunderstorm WarningMAFJeff Davis39 min
May 22, 7:23 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
May 22, 7:25 PM CDTSpecial Weather StatementMAFReeves35 min
May 22, 7:30 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves60 min
May 22, 7:44 PM CDTSevere Thunderstorm WarningMAFCulberson61 min
May 22, 7:47 PM CDTSpecial Weather StatementMAFJeff Davis28 min
May 22, 8:00 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos60 min
May 22, 8:06 PM CDTSpecial Weather StatementMAFReeves39 min
May 22, 8:39 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis66 min
May 22, 8:46 PM CDTTornado WarningMAFBrewster32 min
May 22, 8:59 PM CDTSpecial Weather StatementMAF31 min
May 22, 9:02 PM CDTSevere Thunderstorm WarningMAFCulberson58 min
May 22, 9:20 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio36 min
May 22, 9:38 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis3 hr
May 22, 9:57 PM CDTSevere Thunderstorm WarningMAFCulberson63 min
May 22, 10:35 PM CDTSpecial Weather StatementMAF55 min
May 23, 1:29 PM CDTSpecial Weather StatementMAFJeff Davis46 min
May 23, 1:57 PM CDTAreal Flood AdvisoryMAFJeff Davis2 hr
May 23, 2:17 PM CDTSpecial Weather StatementMAFJeff Davis43 min
May 23, 2:18 PM CDTFlash Flood WarningMAFCulberson, Jeff Davis, Reeves117 min
May 23, 2:43 PM CDTSpecial Weather StatementMAFCulberson47 min
May 23, 2:51 PM CDTSevere Thunderstorm WarningMAFCulberson39 min
May 23, 2:59 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves46 min
May 23, 3:24 PM CDTFlash Flood WarningMAFJeff Davis, Reeves3 hr
May 23, 3:39 PM CDTSpecial Weather StatementMAFCulberson51 min
May 23, 3:40 PM CDTSpecial Weather StatementMAFCulberson50 min
May 23, 3:44 PM CDTSpecial Weather StatementMAFReeves46 min
May 23, 3:48 PM CDTSpecial Weather StatementMAFPresidio42 min
May 23, 3:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves47 min
May 23, 4:06 PM CDTSevere Thunderstorm WarningMAFCulberson39 min
May 23, 4:09 PM CDTSpecial Weather StatementMAFJeff Davis51 min
May 23, 4:22 PM CDTSpecial Weather StatementMAFPresidio53 min
May 23, 4:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos47 min
May 23, 4:45 PM CDTSevere Thunderstorm WarningMAFCulberson60 min
May 23, 4:50 PM CDTSpecial Weather StatementMAFReeves40 min
May 23, 4:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis47 min
May 23, 5:25 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos50 min
May 23, 5:27 PM CDTSpecial Weather StatementMAFReeves48 min
May 23, 5:39 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
May 23, 5:41 PM CDTSpecial Weather StatementMAF34 min
May 23, 5:59 PM CDTSpecial Weather StatementMAFWard46 min
May 23, 6:08 PM CDTSevere Thunderstorm WarningMAFBrewster67 min
May 23, 6:12 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis48 min
May 23, 6:29 PM CDTSpecial Weather StatementMAFWard46 min
May 23, 6:46 PM CDTSpecial Weather StatementMAF44 min
May 23, 6:53 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos52 min
May 23, 6:59 PM CDTSevere Thunderstorm WarningMAFBrewster61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.